Hi. I got a nasty stomach bug about a year ago. Lots of vomiting, diarrhea, loss of appetite..etc. That cleared up in about a few days, and aside from being quite constipated, I was ok for a week.
Then all my stomach problems came. I was nauseous all the time, constipated, had a lot of abdominal pain, bloated and general bowel problems. I even started getting eczema and rashes that come and go after I shower.
It wasn't until a few months later that I had my first bout of heartburn. It was quite severe and the doctor put me on nexium. I was on it for a month and generally did well. My nausea problems cleared up. I was still constipated lots, but generally doing better.
After I got off it, my symptoms were minor for about 3 month, then the terrible reflux started again. I thought I'd just try to wait it off because I really didn't want to get back on the nexium, but after a week of consistent nausea and heartburn, I had no choice.
I've been on it again for almost 2 months now. I tried getting off it but the reflux would just come back in full force.
I do not know if this is related but I should also mention that my period pains are getting worse every month.
I also want to mention that the nexium just helped with my reflux problem, but other abdominal problems still persisted. Quite a few times I have noted white stuff attached to the wall of my stools. They don't look like parasites or anything, but more like inflammation (though I can't be certain).
Tests that i have done:
endoscopy - nothing to mention, no h.pylori. no celiac.
barium swallow - nothing
blood tests. 4x the normal IgE levels. 2x the normal IgA levels.
stool test - nothing.
Thank you for taking the time to read. If anyone can shed some light on what might be causing my problems, It'd be greatly appreciated. I've brought this up to the doctors many times but at this point they just brush it off as stress.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?